TITLE

Distribution of functionals of bridges for diffusions with jumps

AUTHOR(S)
Borodin, A.
PUB. DATE
December 2007
SOURCE
Journal of Mathematical Sciences;Dec2007, Vol. 147 Issue 4, p6864
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The paper deals with a method of calculation of distributions for functionals of bridges of a process which is a generalization of a diffusion with jumps. The approach to calculation of distributions for integral functionals of bridges is the same as for the diffusion itself. This approach is based on calculation of the Laplace transform of distributions of the integral functionals. Bibliography: 4 titles.
ACCESSION #
27433660

 

Related Articles

  • Properties of kagi and renko moments for homogeneous diffusion processes. Spiryaev, M. // Mathematical Notes;Feb2012, Vol. 91 Issue 1/2, p259 

    For a homogeneous diffusion process ( X), we consider problems related to the distribution of the stopping times . The results obtained are used to construct an inductive procedure allowing us to find the distribution of the increments of the process X between two adjacent kagi and renko...

  • THE JOINT LAPLACE TRANSFORMS FOR DIFFUSION OCCUPATION TIMES. BIN LI; XIAOWEN ZHOU // Advances in Applied Probability;Dec2013, Vol. 45 Issue 4, p1049 

    In this paper we adopt the perturbation approach of Landriault, Renaud and Zhou (2011) to find expressions for the joint Laplace transforms of occupation times for time-homogeneous diffusion processes. The expressions are in terms of solutions to the associated differential equations. These...

  • Two-Sided First Exit Problem for Jump Diffusion Processes Having Jumps with a Mixture of Erlang Distribution. Yuzhen Wen; Chuancun Yin // Applied Mathematics;Aug2013, Vol. 4 Issue 8, p1142 

    In this paper, we consider the two-sided first exit problem for jump diffusion processes having jumps with rational Laplace transforms. We investigate the probabilistic property of conditional memorylessness, and drive the joint distribution of the first exit time from an interval and the...

  • On the First-Passage Area of a One-Dimensional Jump-Diffusion Process. Abundo, Mario // Methodology & Computing in Applied Probability;Mar2013, Vol. 15 Issue 1, p85 

    For a one-dimensional jump-diffusion process X( t), starting from x > 0, it is studied the probability distribution of the area A( x) swept out by X( t) till its first-passage time below zero. In particular, it is shown that the Laplace transform and the moments of A( x) are solutions to certain...

  • FIRST EMPTINESS IN THE SPARE PARTS PROBLEM FOR REPARABLE COMPONENTS. Srinivasan, V.S. // Operations Research;Mar/Apr68, Vol. 16 Issue 2, p407 

    This paper investigates the probability distribution of time to first emptiness in the spare parts problem for repairable components, where 'r' spares are provided initially. Two cases are considered, namely, (I) when the component is constantly used, and (ii) when it is intermittently used....

  • Density distribution functions of confined Tonks–Takahashi fluids. Davis, H. Ted // Journal of Chemical Physics;9/15/1990, Vol. 93 Issue 6, p4339 

    The density distribution functions of a confined one-dimensional fluid of particles obeying the Tonks–Takahashi nearest neighbor two-body potential are reduced to simple functions of the grand canonical ensemble partition function. The resulting formulas are analogous to those found by...

  • Distributions of functionals of diffusions with jumps stopped at the location of the maximum or minimum. Borodin, A. // Journal of Mathematical Sciences;Jul2011, Vol. 176 Issue 2, p146 

    The paper deals with methods of computation of distributions of integral functionals of diffusions with jumps at time moments at which the maximal and minimal values of diffusions are achieved. As an example, we obtain closed-form expressions for the Laplace transform of joint locations of the...

  • Numerical Inversion of Laplace Transforms of Probability Distributions. Abate, Joseph; Whitt, Ward // ORSA Journal on Computing;Winter95, Vol. 7 Issue 1, p36 

    We present a simple algorithm for numerically inverting Laplace transforms. The algorithm is designed especially for probability cumulative distribution functions, but it applies to other functions as well. Since it does not seem possible to provide effective methods with simple general error...

  • A model for the structure of square-well fluids. Yuste, S. Bravo; Santos, A. // Journal of Chemical Physics;8/1/1994, Vol. 101 Issue 3, p2355 

    A simple explicit expression for the Laplace transform of rg(r) for 3D square-well fluids is proposed. The model is constructed by imposing the following three basic physical requirements: (a) limr→σ+g(r)=finite, (b) limq→0S(q)=finite, and (c)...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics